# SDR RRXA010024

- Difficulty date: February 16, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45996
- Aircraft time: 92,471 hours, 32,457 cycles
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Screw
- Condition: Unsecure
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF A/C FELT UNCOORDINATED.  APPLIED SOME RT TRIM, ON CLIMBOUT ON AUTOPILOT A/C STILL UNCOORDINATED.  TURNED OFF CHANGE DAMPER.  A/C ROLLED SHARPLY RIGHT, CHECKED RUDDER TRIM, INDICATED 5 UNITS RIGHT-WITH 2 1/2 UNITS AILERON.  A/C STILL ROLLED LEFT.  FOUND SCREW FOR A/P TRIM INDICATOR SHORTING ACROSS LIGHT PLATE AND CASE.  REPOSITIONED AND SECURED SCREW PROPERLY.  YAW DAMP SYSTEM CHECKS GOOD M/M 22-10-37.
